# SDR SWIA200515477

- Difficulty date: August 21, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 6,589 hours, 5,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 601R140021
- Part serial: SBRJ758
- Condition: Damaged
- Location: Te Flap
- Part time: 6,533 hours, 5,838 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP DAMAGE ON UNDERSIDE OF FLAP AFTER NR 1 MAIN BLEW OUT ON LANDING.  REPLACED LEFT INBOARD FLAP IAW MM 27-54-01.  OPERATIONAL CHECK GOOD.
